Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5751 Publications


2014 | Journal Article | IST-REx-ID: 2281 | OA
Y. Guo and R. Seiringer, “On the mass concentration for Bose-Einstein condensates with attractive interactions,” Letters in Mathematical Physics, vol. 104, no. 2, pp. 141–156, 2014.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2285 | OA
J. Hosp et al., “Morpho-physiological criteria divide dentate gyrus interneurons into classes,” Hippocampus, vol. 23, no. 2, pp. 189–203, 2014.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2407 | OA
É. Lieb and R. Seiringer, “Equivalence of two definitions of the effective mass of a polaron,” Journal of Statistical Physics, vol. 154, no. 1–2, pp. 51–57, 2014.
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 248 | OA
T. D. Browning, L. Matthiesen, and A. Skorobogatov, “Rational points on pencils of conics and quadrics with many degenerate fibres,” Annals of Mathematics, vol. 180, no. 1, pp. 381–402, 2014.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 249
T. D. Browning and P. Vishe, “Cubic hypersurfaces and a version of the circle method for number fields,” Duke Mathematical Journal, vol. 163, no. 10, pp. 1825–1883, 2014.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 252
T. D. Browning and M. Jones, “Counting rational points on del Pezzo surfaces with a conic bundle structure,” Acta Arithmetica, vol. 163, no. 3, pp. 271–298, 2014.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 254
T. D. Browning, “The polynomial sieve and equal sums of like polynomials,” International Mathematics Research Notices, vol. 2015, no. 7, pp. 1987–2019, 2014.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 255
T. D. Browning, R. Dietmann, and R. Heath Brown, “Rational points on intersections of cubic and quadric hypersurfaces,” Journal of the Institute of Mathematics of Jussieu, vol. 14, no. 4, pp. 703–749, 2014.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 2699 | OA
L. Erdös, P. Bourgade, and H. Yau, “Universality of general β-ensembles,” Duke Mathematical Journal, vol. 163, no. 6, pp. 1127–1190, 2014.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2716 | OA
K. Chatterjee, M. Randour, and J. Raskin, “Strategy synthesis for multi-dimensional quantitative objectives,” Acta Informatica, vol. 51, no. 3–4, pp. 129–163, 2014.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications